# SDR AALA951762

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- Engine: Pwa JT8D9
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Heat Valve
- Part number: 577957
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

ALT - FLT NR 1142 - WHILE EN ROUTE DFW-ATL, THE NR 3 ENGINE FUEL HEAT VALVE BECAME STUCK IN THE OPEN POSITION, RESULTING IN ABNORMALLY HIGH OIL TEMPERATURE.  SHUT DOWN NR 3 ENGINE.  LANDED ATL WITHOUT INCIDENT.  REPLACED NR 3 FUEL HEAT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
